# SDR ALG2005F00116

- Difficulty date: November 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 00669
- Condition: Unknown
- Location: Dual Tac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND 5 SEPARATE DEBONDED AREAS AND A CRACK IN THE WINDSHIELD.  REMOVED AND REPLACED DUAL TAC GAUGE.  (K)
